# SDR ASAA1057188

- Difficulty date: January 1, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 12,623 hours, 3,730 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Condition: Overheated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL THE RT SIDE WINDOW OVERHEATED (AMBER OVERHEAT LIGHT ALONG WITH MASTER CAUTION LIGHT). GROUNDED YES.  TESTED RT SIDE WINDOW HEAT OPS NORMAL REF MM 30 41 11.  NO PROBLEM FOUND.
